Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 141376, 17 pages
http://dx.doi.org/10.1155/2010/141376
Research Article

Convergence Analysis for a System of Equilibrium Problems and a Countable Family of Relatively Quasi-Nonexpansive Mappings in Banach Spaces

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 11 April 2010; Revised 9 July 2010; Accepted 16 July 2010

Academic Editor: Simeon Reich

Copyright © 2010 Prasit Cholamjiak and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prasit Cholamjiak and Suthep Suantai, “Convergence Analysis for a System of Equilibrium Problems and a Countable Family of Relatively Quasi-Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 141376, 17 pages, 2010. doi:10.1155/2010/141376